Contents of Volume 2016

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2016.

  1. M. S. Alam, M. Mahabubur Rahman, M. M. Rahman, M. J. Uddin, K. Vajravelu, "Numerical study of transient hydromagnetic forced convective slipflow over a porous rotating disk with thermophoresis", J. Nonl. Evol. Equ. Appl. 2016 (1) (2016) pp. 1-23: View abstract - Download full text [PDF, 334kB]
  2. X. Chen, H. Ding, "Positive pseudo almost periodic solutions for a hematoiesis model", J. Nonl. Evol. Equ. Appl. 2016 (2) (2016) pp. 25-36: View abstract - Download full text [PDF, 232 kB]
  3. K. El Haiti, E. Azroul, A. Abbassi, "Strongly nonlinear degenerated elliptic equation having lower order term in weighted Orlicz-Sobolev spaces and L1 data", J. Nonl. Evol. Equ. Appl. 2016 (3) (2016) pp. 37-54: View abstract - Download full text [PDF, 271 kB]
  4. M. Kerboua, "Quadratic Mean Almost Periodic Mild solutions to Fractional Stochastic Differential Equations in Hilbert Spaces", J. Nonl. Evol. Equ. Appl. 2016 (4) (2016) pp. 55-69: View abstract - Download full text [PDF, 234 kB]
  5. N. D. Phu, N. N. Hung, "Solving multipoint boundary value problem for interval - valued second order differential equations under generalized Hukuhara derivatives", J. Nonl. Evol. Equ. Appl. 2016 (5) (2017) pp. 71-92: View abstract - Download full text [PDF, 351 kB]
  6. Y. Akdim, A. Salmani, "Existence and uniqueness results for nonlinear anisotropic elliptic equations", J. Nonl. Evol. Equ. Appl. 2016 (6) (2017) pp. 95-111: View abstract - Download full text [PDF, 282 kB]

 

This is the last (current) volume. See also the preceding volume 2015 and the list of accepted articles for forthcoming publications.